You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Univariate Stochastic Programming with Random Decision Variable
The Journal of the Operational Research Society
Vol. 33, No. 10 (Oct., 1982), pp. 957-959
Stable URL: http://www.jstor.org/stable/2581002
Page Count: 3
Preview not available
The problem of minimising E(X) subject to the constraints X ⩾ 0, P(X ⩾ b) ⩾ a(0 < a < 1) has been considered, where b is a non-negative random variable with continuous probability distribution. A necessary and sufficient condition for randomised decisions to be superior to the non-randomised one has been derived.
The Journal of the Operational Research Society © 1982 Operational Research Society